Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 21, 2021, 10:44 PM CDT for Cannon County, Rutherford County, Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2021, 10:44 PM CDT (03:44 UTC)
- Expired
- Jun 21, 2021, 11:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Nashville, TN
Counties Cannon County, TN, Rutherford County, TN
The radar
The Nashville radar (KOHX), 53 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
462
WWUS84 KOHX 220344
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
1044 PM CDT Mon Jun 21 2021
TNZ062-063-220430-
Cannon TN-Rutherford TN-
1044 PM CDT Mon Jun 21 2021
...SIGNIFICANT WEATHER ADVISORY FOR RUTHERFORD AND WESTERN CANNON
COUNTIES UNTIL 1130 PM CDT...
At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm near
Murfreesboro, moving east at 30 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Murfreesboro, Woodbury, Smyrna, Walterhill, Auburntown, Lascassas,
Bradyville, Milton and Readyville.
This includes the following highways...
Interstate 24 between mile markers 69 and 90.
Interstate 840 between mile markers 46 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3567 8615 3570 8620 3571 8622 3569 8624
3578 8661 3594 8660 3597 8626 3596 8624
3597 8622 3596 8618 3596 8616 3595 8615
3596 8615 3596 8610 3597 8609 3596 8608
3596 8604 3565 8608
TIME...MOT...LOC 0343Z 270DEG 25KT 3585 8651
$$
27What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 21, 6:40 PM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Jun 21, 6:40 PM CDT, 4 hours 4 minutes before
Area Forecast Discussion National Weather Service Nashville TN 640 PM CDT Mon Jun 21 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... This is one of those cases where I will need to throw the models out the window. I will base the update on current analysis but even the short range models are out to lunch. That said, the cold front is working across northwestern sections of the mid state. In fact the radar clearly shows you the positioning of the front which is roughly bisecting the mid state from sw to ne. 850 mb boundary is still back to the northwest so there is a continuing threat of some convective redevelopment northwest of the boundary. With all that in mind, I will be trending pops downward through the evening. Northward progress of the convection in our southwest might attempt to work northward. Otherwise, will be trimming the watch from west to east as well with the front on the move. Thats it for now. Just a few wind reports so far. Update out shortly. && .AVIATION... 00Z TAF DISCUSSION. While there could be a couple hours of MVFR cigs are all terminals this evening, VFR conditions are expected for most of this cycle as storms move out and drier air returns. Winds will relax behind the front this evening, then become occasionally gusty Tuesday afternoon. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........Unger
Hazardous weather outlook, Jun 21, 6:45 PM CDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 645 PM CDT Mon Jun 21 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-222345- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 645 PM CDT Mon Jun 21 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 27
In the hours before
Local storm report, Jun 21, 6:44 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
644 PM CDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 10 SSW PLEASANT HILL 35.85N 85.28W
06/21/2021 WHITE TN SOCIAL MEDIA
LARGE TREE DOWN ON SCOTTS GULF ROAD
&&
EVENT NUMBER OHX2100548
UNGERLocal storm report, Jun 21, 6:59 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
659 PM CDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG 3 SSW CROSSVILLE 35.91N 85.06W
06/21/2021 CUMBERLAND TN 911 CALL CENTER
SEVERAL TREES DOWN ALONG LANTANA RD
&&
EVENT NUMBER OHX2100549
MR3Local storm report, Jun 21, 7:01 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
701 PM CDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG CRAB ORCHARD 35.91N 84.88W
06/21/2021 CUMBERLAND TN 911 CALL CENTER
SEVERAL TREES DOWN IN THE CRAB ORCHARD COMMUNITY
&&
EVENT NUMBER OHX2100550
MR3Local storm report, Jun 21, 8:50 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
850 PM CDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG TENNESSEE CITY 36.09N 87.51W
06/21/2021 DICKSON TN SOCIAL MEDIA
FACEBOOK REPORT SHOWED A DESTROYED SHED IN TENNESSEE
CITY.
&&
EVENT NUMBER OHX2100551
MR3Local storm report, Jun 21, 9:52 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
952 PM CDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG TENNESSEE CITY 36.09N 87.51W
06/21/2021 DICKSON TN SOCIAL MEDIA
FACEBOOK REPORT SHOWED A DESTROYED SHED IN TENNESSEE
CITY.
0225 PM TSTM WND DMG CHARLOTTE 36.18N 87.35W
06/21/2021 DICKSON TN 911 CALL CENTER
TREES DOWN IN PARTS OF THE COUNTY INCLUDING HWY 47 IN
CHARLOTTE AND CUMBERLAND FURNACE.
0244 PM TSTM WND DMG 8 NE ASHLAND CITY 36.36N 86.96W
06/21/2021 CHEATHAM TN SOCIAL MEDIA
TREE BLOWN DOWN ACROSS A POWERLINE.
0314 PM TSTM WND DMG LIVINGSTON 36.39N 85.33W
06/21/2021 OVERTON TN LAW ENFORCEMENT
A FEW TREES DOWN IN THE LIVINGSTON AREA.
0450 PM TSTM WND DMG 5 SE WOODBURY 35.77N 86.01W
06/21/2021 CANNON TN LAW ENFORCEMENT
TREE DOWN ALONG MCMINNVILLE HWY
0525 PM TSTM WND DMG DOYLE 35.85N 85.51W
06/21/2021 WHITE TN PUBLIC
LARGE TREE DOWN ON NORTH ROBIN HOOD RD.
0534 PM TSTM WND DMG 10 SSW PLEASANT HILL 35.85N 85.28W
06/21/2021 WHITE TN SOCIAL MEDIA
LARGE TREE DOWN ON SCOTTS GULF ROAD
0536 PM TSTM WND DMG 7 E SPENCER 35.75N 85.33W
06/21/2021 VAN BUREN TN 911 CALL CENTER
LARGE TREE DOWN ON SR 285
0604 PM TSTM WND DMG 3 SSW CROSSVILLE 35.91N 85.06W
06/21/2021 CUMBERLAND TN 911 CALL CENTER
SEVERAL TREES DOWN ALONG LANTANA RD
0617 PM TSTM WND DMG CRAB ORCHARD 35.91N 84.88W
06/21/2021 CUMBERLAND TN 911 CALL CENTER
SEVERAL TREES DOWN IN THE CRAB ORCHARD COMMUNITY
&&
EVENT NUMBER OHX2100551 OHX2100542 OHX2100543 OHX2100544 OHX2100545
OHX2100546 OHX2100548 OHX2100547 OHX2100549 OHX2100550
MR3Special weather statement, Jun 21, 10:44 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
1044 PM CDT Mon Jun 21 2021
TNZ062-063-220430-
Cannon TN-Rutherford TN-
1044 PM CDT Mon Jun 21 2021
...SIGNIFICANT WEATHER ADVISORY FOR RUTHERFORD AND WESTERN CANNON
COUNTIES UNTIL 1130 PM CDT...
At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm near
Murfreesboro, moving east at 30 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Murfreesboro, Woodbury, Smyrna, Walterhill, Auburntown, Lascassas,
Bradyville, Milton and Readyville.
This includes the following highways...
Interstate 24 between mile markers 69 and 90.
Interstate 840 between mile markers 46 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3567 8615 3570 8620 3571 8622 3569 8624
3578 8661 3594 8660 3597 8626 3596 8624
3597 8622 3596 8618 3596 8616 3595 8615
3596 8615 3596 8610 3597 8609 3596 8608
3596 8604 3565 8608
TIME...MOT...LOC 0343Z 270DEG 25KT 3585 8651
27Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.